# SDR ASAA2021061435095

- Difficulty date: June 14, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 21,374 hours, 6,854 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Window
- Part time: 21,456 hours, 6,878 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

DURING DESCENT LEFT SIDE WWINDOW HEAT OVERHEAT LIGHT ILLUMINATED. ACCOMPLISHED QRH & LIGHT REMAINED EXTINGUISHED. GROUNDED - YES. ACCOMPLISHED WINDOW HEAT SYSTEM OPERATIONAL TEST, OPS NML REF B737-900 AMM 30-41-00-710-801.  DUE TO HISTORY SUGGEST SIDE WINDOW CHANGE.  TWO WINDOW HEAT CONTROL UNIT BEEN REPLACED AND SPARE SENSOR  WAS READING BAD.  REMOVED AND INSTALLED L/H SLIDING WINDOW ASSY REF AMM 56-12-11. LEAK AND OPS CHECK GOOD.
